Global Journal of Mathematical Sciences: Theory and Practical


Volume 3, Number 1 (2011)  






Solution of Integro-Differential Equations by Using ELzaki Transform
pp. 1-10
Authors: Tarig. M. Elzaki and Salih M. Elzaki

On the Solution of Integro-Differential Equation Systems by Using ELzaki Transform.
pp. 11-20
Authors: Tarig. M. Elzaki and Salih M. Elzaki

Random Fixed Point for Sequence of Operators
pp. 21-26
Authors: Smriti Mehta, A.D. Singh and P.L. Sanodia

Edge Graceful Labeling of Some Trees
pp. 27-33
Authors: B. Gayathri and M. Subbiah

A Fixed Point Theorems in Cone Metric Spaces with W-Distance
pp. 35-40
Authors: K.P.R. Sastry, K.K.M. Sarma, Ch. Srinivasarao, K. Sujatha and G. Praveena

Common Fixed Point Theorems in Menger Spaces
pp. 41-46
Authors: K.P.R. Sastry, G.A. Naidu, P.V.S. Prasad and S.S.A. Sastri

Analysis of Haemoglobin Level during Gestation Period using Equilibrium State
pp. 47-50
Authors: P. Sunitha, D. Nagarajan and V. Nagarajan

Results on Maximization Theorem of Analytic Functions Related to Complex Order
pp. 51-57
Authors: Deepak Singh and Rajendra Kumar Sharma


A Note on Goldie Near-Rings
Authors:P. Narasimha Swamy


Application of Two Point Padé Approximation in Boundary Value Problems.
Authors:K. Venugopal and L. Rajendran


Sufficiency and Duality in Multiobjective Variational Control Problems with Generalized ρ-Univex Type I Functions
Authors:Raman Patel and P.M. Patel


Construction of Continuous Sampling Plan-3 Indexed through AOQcc
Authors:Radhakrishnan R. and Esther Jenitha K.




© All rights are reserved with Research India Publications                             Home  Journals  Contact